# SDR DALA2023012600670

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Bs 500k S23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2599794) DURING INSPECTION FOUND BENT STRINGER 23L FR STA. 500K TIE CLIP AT FWD CARGO COMPARTMENT. REPLACED TIE CLIP LOC AT CARGO COMPARTMENT STRINGER 23L FR STA. 500K AS PER B737-900ER SRM 51-10-02-0G AND DWG: 143A1211, SHEET 147, REV: - AND REPLACED FASTENERS 2(E/A) AS PER B737-900ER SRM 51-40-02.
